Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain in instep. Taken Neurofen without relief

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have a sharp stabbing pain in my instep coming and going since 5.00 this am. I took 2 Neurofen Plus but got no releif. The pain is like my foor got burned
Posted Tue, 9 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Srikanth Reddy 2 hours later
Thanks for choosing health care magic for posting your query.
There could be various causes for such a stabbing pain in your instep. However ost common causes are inflammation of the plantar fascia which lies underneath the skin of the feet. This mostly occurs cause of local trauma or sheer pressure of the footwear. You should give rest to the part, and start your self on painkillers and anti inflammatory drugs like seratiopeptidase. Meanwhile keep your feet immersed in warm water for 1-2 hours each day. It will generally take 1-2 weeks to resolve.
The other possibility is occurrence of infection and can be detected by the presence of fever. The same can be treated with antibiotic such as cefixime. All other drugs taken for plantar fascia inflamation should also be taken for this diagnosis.Then there is a also a distant possibility of traumatic pain but this cannot occur in the absence of trauma.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor